# SDR DALA2023110409090

- Difficulty date: November 4, 2023
- Submitted: November 4, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAMS (3 EA) OVER BEAM #1 AFT EDGE AND BEAM #2 AFT/FWD EDGE AT FWD PASSENGER ENTRANCE DOOR (L1). SUMMARY OF NRC 00128: CRACK ON BEAMS OVER BEAM #1 AFT EDGE WAS FOUND REPAIRED IN REFERENCE TO LOG 2214723 AND CRACKED BEAM #2 AFT/FWD EDGE AT FWD PASSENGER ENTRANCE DOOR WERE REPAIRED PER B717-200 SRM 52-10-02-2R REPAIR 8. (LP #0048825)
